# SDR AU010207

- Difficulty date: February 7, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B2700
- Condition: Separated
- Location: Lt Mlg
- Part time: 11,892 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) LT BODY MAIN LANDING GEAR FRONT INBOARD WHEEL TIRE (4F) HAD TREAD MISSING.
